# SDR SIMA20140722001

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,965 hours, 25,119 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Part number: 4800101
- Condition: Inoperative
- Location: Aileron Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AILERON SYS 1 INOPERATIVE IN FLIGHT.  R & R AIL SYS NR 1 PUSH BUTTON IAW AMM 20-13-08.  OPERATIONS CHECKED GOOD AT THIS TIME.
